# SDR R61A2019083160892

- Difficulty date: August 16, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 39,398 hours, 23,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17091959001
- Part serial: NA
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT SERVICE DOOR R2 LOWER SILL BEAM, FR 87 STR 17R, AFT GIRT BAR FITTING AREA, INNER CHORD STRAP FOUND CORRODED.  REMOVED AND REPLACED INNER CHORD STRAP IAW SRM 51-43-03.
